Jump to content

hope101

Junior Member
  • Posts

    48
  • Joined

  • Last visited

Profile Information

  • Location
    NY state

Recent Profile Visitors

823 profile views

hope101's Achievements

Newbie

Newbie (2/9)

0

Reputation

  1. I was suffering from all of the above and many more symptoms for over 4 years;I was on a regular regimen of cymbal at and xanax..whenever I stopped them everything returned;I could not take it anymore,so,I started reading and researching and found something that answered my questions and helped me a lot;I am medicine free for one year now and feel much better;it is just my case and my story and my result;but,maybe will help somebody who was like me;I gladly answer any questions;just message me and I can guide you towards the site;
  2. I was on the lowest dose and gained weight;In my case,it had to do with feeling better;my appetite came back,my energy,all;but after awhile my weight gain stoped and I actually lost some of the gain;but the whole process of gaining-stagnation-loosing took like 1 year...
  3. I don't think you need to be scared...I am on the same dose..took daily for 1 year,no symptoms at all in between doses(I took every day at 6 AM) and now I am wearing off it,I am at the point that I take one 30mg dose every 3rd day..I don't feel anything,I think I can even go without taking...I never experienced any zaps...it is all in your brain,if you think to much about it you will feel it;don't be scared,cymbalta helps,and you are on a low dose,so you will not feel anything!!!
  4. I am on Cymbalta 30mg for a year now....for me,the first week was terrible,same symptoms like yours and vomiting and diarrhea also...but it all went away and feel great;I am at the point that I am taking it just every other day;I am pleased that I sweat out the first week,I was about to quit thais medicine also(after quitting 3 others in the first week due to side effects)but I decided to go with it and I am happy that I sticked with it!
  5. I take 30mg/day for 9 months now and I feel great!the old me is back again so I am happy!the only "problem" I had with it is a little more weight gain that I wished for,but,before going on it I was in a very bad shape so..it does not really matter;and,after all,I am active again,I live a normal life,so I started getting back in shape again,little by little; after all,for me is a good drug;I don't know about withdrawal,I would hope that being in such low dose will not be bad...I am looking forward to see what other people were experiencing...I missed once a daily dose but did not feel anything different; In my opinion,we have to think POSITIVE,besides medication,which does A LOT,our own cognitive therapy,understanding of ourselves and what bothers us,helps MUCH MUCH!!!I learned that besides medication I HAVE TO CONTROL MYSELF,MY ISSUES,MY LIFE AND MY PRIORITIES! All best wishes to you and hope you will feel better soon!
  6. I remember I had terrible pain in my legs during night time...the pain went away in a week or so and I feel wonderful ever since!hope it works for you too!
  7. I am on 30mg for 6 months now and I feel great;no side effects...o well I got my appetite back and from being anorexic I got to gain some weight...but I am happy and give 100% every day!
  8. I just HATE taking any medicine;I don't take anything else besides cymbalta and that was a must because I was in very bad shape;ever since on it I am glowing and very happy;I was just thinking maybe I did overcome already my issues I had and should stop it... and yes,I am afraid of withdrawals,I don't want to feel bad...
  9. I wish you all the best too;I feel great ever since on it,I don't even know if I should stop it,my doctor said be on it for 1 year...
  10. Hi Barebones.... I am on 30 since July and thinking of coming off it?how is this thing you did working?do you topen the capsule and take out a few beads?can you detail it for me?I had 2 friends on 30 and they came off it cold turkey with no problems whatsoever but hearing all this stories brings up the question on how should I do it?thanks
  11. I hope you had a fantastic day :)

  12. same with me;I am on 30mg daily since July and I got my life back!
  13. I am on cymbalta and doing much better than ever;I did not start yet weening myself off it so I don't know if that would be the cause;did she check with her doctor before starting the process?many people report so many terrine side effect but I know people who stoped cold turkey and they were and are fine; she maybe just very stressed.... "If you love somebody, let them go, for if they return, they were always yours. And if they don't, they never were. Kahlil Gibran."
  14. yeah,if you check my post I am doing good;I am on 30,I never went higher and hope not to;I am on my 3rd month and give 90% of myself on my daily life;the side effects are gone,they lasted like a week,but ever since than all is good;I have a friend who also is on the same drug,she is on 40 mg for like 5 months now and does great;another friend's mom is on 60 for about 8 months now,and after being housebound for years due to depression,the women,80 y old is driving and enjoying life;
  15. I agree with Tim;I think is not the medicine itself doing it but us feeling better and enjoying life!!!
×
×
  • Create New...